# SDR SWIA200515202

- Difficulty date: June 26, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 7,406 hours, 6,459 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A, D

## Discrepancy

AFTER DEPARTURE FLAPS WOULD NOT RETRACT PAST FLAPS 8.   RIGGED BPSU'S IAW CRJ MM 27-51-10.  OPERATIONAL CHECK GOOD.
